MAUDE Adverse Event Report: JIANGSU JIANYU HEALTH MEDICAL CO LTD BLOX; ENDOSCOPIC BITE BLOCK

JIANGSU JIANYU HEALTH MEDICAL CO LTD BLOX; ENDOSCOPIC BITE BLOCK
Model Number SBT-546-100
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Tooth Fracture (2428)
Date of Event 02/12/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a0413 captures the reportable event of bite blox material separation.
 
Event or Problem Description
It was reported to boston scientific corporation that a bite blox was used during an esophagogastroduodenoscopy (egd) procedure in the upper endoscopy performed on (b)(6) 2024.During the mid-procedure, the bite blox broke, and the patient chipped a tooth.The broken one was removed and replaced with another device.There were no patient complication as a result of this event.

Brand Name
BLOX
Common Device Name
ENDOSCOPIC BITE BLOCK
Manufacturer (Section D)
JIANGSU JIANYU HEALTH MEDICAL CO LTD
zhixi industry zone
jintan area
changzhou city 21325 1
CH  213251
Manufacturer (Section G)
JIANGSU JIANYU HEALTH MEDICAL CO LT
no 88 of longxi avenue
zhulin town
changzhou city 21324 1
CH   213241
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key18867295
Report Number3005099803-2024-00924
Device Sequence Number19588804
Product Code MNK
UDI-Device Identifier00840253104809
UDI-Public00840253104809
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSBT-546-100
Device Catalogue NumberSBT-546-100
Device Lot Number0000230224
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/15/2024
Initial Report FDA Received Date03/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/27/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown